# SDR IPXA2021070871403

- Difficulty date: June 22, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74044
- Condition: Corroded
- Location: Rt Wing T/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING UPPER SURFACE T/E SKIN CORRODED BETWEEN XORS =779.5-XORS =819.5.REPAIRED CORRODED RT WING UPPER T/E SKIN IAW  EA 011-5730-01-A9221 REV I/R AND UPS EO MD11-5710-80892-A (MINOR).
